I would make an appointment to see your GP. I haven't come across other people suffering like this- but we are all different and everyone reacts differently to different types of the pill. It is possible your symptoms could be connected to a sudden drop of hormones from stopping the mini pill but if it were me, I'd see my GP.
Thanks. I've seen a doctor and doc said it's possible but there are also other things going on. I'm taking antidepressants and I recently started antibiotics for my skin. I was on this mini pill for a long time though. Just feel very tired, sick, and generally not great 😔
Sounds more like symptoms you'd associate with coming off ADs. When I had PND I tried coming off ADs gradually but too early and all the symptoms came back. Does your dose need adjusting? Obviously I've got no idea!!! But I know what it is like to feel crap. I hope you've got support at home and you can get back to 'normal' soon xx